MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS E 402 ANALYTICAL UNIT; CLINICAL CHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS E 402 ANALYTICAL UNIT; CLINICAL CHEMISTRY ANALYZER
Catalog Number 09793020001
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The troponin t gen5 reagent lot number was 81185001 with an expiration date of 30-nov-2025.The customer verbally provided that the qc recovery was within the ranges.The alarm trace did not show any abnormality.The field service engineer found that the measuring cell needed replacement.He replaced the measuring cell.He then performed an instrument check, and the instrument was performing within specifications.The service actions performed by the engineer resolved the issue.No further issues were reported afterward.
 
Event or Problem Description
We received an allegation about discrepant results for 2 patients' samples tested with elecsys troponin t gen5 assay on a cobas pure e402 analytical unit.Sample 1: initial result: 0.06 ng/l (accompanied by a data flag).Repeat result: 36 ng/l.Sample 2: initial result: 8.52 ng/l.Repeat result: 13.8 ng/l.The emergency room questioned the initial results as they did not match the patients' previous results and requested the samples to be repeated.The samples were then repeated at a different laboratory.The repeat results were deemed to be correct.

Brand Name
COBAS E 402 ANALYTICAL UNIT
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key22165884
Report Number1823260-2025-01762
Device Sequence Number12719993
Product Code JJE
UDI-Device Identifier07613336220139
UDI-Public07613336220139
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K220134
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number09793020001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/16/2025
Initial Report FDA Received Date06/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown